Alert archive / New York / Wind Advisories in 2006

Wind Advisory 6, NWS Burlington, VT

September 2, 20064 counties in New York; 4 counties in Vermont

NWS Burlington, VT issued this wind advisory at Sep 2, 2006, 3:34 AM EDT for 4 counties in New York; 4 counties in Vermont. It took effect at Sep 2, 2006, 6:00 PM EDT. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2006, 3:34 AM EDT (07:34 UTC)
In effect from
Sep 2, 2006, 6:00 PM EDT
Expired
Sep 3, 2006, 2:54 PM EDT
In force
21 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Chittenden County, VT, Franklin County, VT, Rutland County, VT

The radar

The Burlington radar (KCXX), 40 km from the middle of the area, began a volume at 07:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 7.6 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 17 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
17 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1126 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 020734
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
334 AM EDT SAT SEP 2 2006

...STRONG WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING FOR THE
WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE
ADIRONDACKS AND PORTIONS OF THE SAINT LAWRENCE VALLEY IN NORTHERN
NEW YORK...

.THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE
NORTHWARD THROUGH THE MID-ATLANTIC STATES THIS MORNING. THIS
SYSTEM WILL MOVE NORTH INTO EASTERN PENNSYLVANIA BY LATE THIS
AFTERNOON. A TIGHTENING PRESSURE GRADIENT BETWEEN THIS AREA OF LOW
PRESSURE AND A STRONG HIGH PRESSURE SYSTEM TO OUR NORTHEAST WILL
RESULT IN LOCALIZED STRONG WINDS BEGINNING THIS EVENING AND
CONTINUING TONIGHT. 


NYZ026-027-029>031-034-087-VTZ016>019-022100-
/O.NEW.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-EASTERN FRANKLIN-EASTERN CHITTENDEN-
EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
334 AM EDT SAT SEP 2 2006

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR THE WEST SLOPES OF THE GREEN MOUNTAINS...THE NORTHERN
ADIRONDACKS...AND THE ST. LAWRENCE VALLEY...EFFECTIVE FROM 6 PM THIS
EVENING TO 9 AM EDT SUNDAY.

WINDS SPEEDS ACROSS THE ADVISORY AREA WILL INCREASE BY EARLY
EVENING TO 25 TO 35 MPH...AND CONTINUE INTO SUNDAY
MORNING...BEFORE TAPERING OFF.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION. ALSO...SCATTERED POWER
OUTAGES ARE POSSIBLE.

$$
4 follow-up statements
000 
WWUS71 KBTV 021947
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
347 PM EDT SAT SEP 2 2006

...STRONG WINDS EXPECTED THIS EVENING INTO SUNDAY MORNING FOR THE
WESTERN SLOPES OF THE GREEN MOUNTAINS...

.THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE
NORTHWARD THROUGH THE NORTHERN MID-ATLANTIC STATES AND WESTERN NEW
YORK LATE THIS AFTERNOON. AS A RESULT...A TIGHTENING PRESSURE GRADIENT
WILL DEVELOP BETWEEN THIS SYSTEM AND STRONG HIGH PRESSURE ACROSS
FAR EASTERN NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL
RESULT IN THE DEVELOPMENT OF LOCALIZED STRONG AND GUSTY WINDS THIS
EVENING INTO THE OVERNIGHT HOURS. THE AREAS MOST LIKELY TO
EXPERIENCE THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 2000
FEET...AND LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP
WINDS.

NYZ026-027-029>031-034-087-022100-
/O.CAN.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
347 PM EDT SAT SEP 2 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE NORTHERN ADIRONDACKS AND THE SAINT LAWRENCE
VALLEY IN NORTHERN NEW YORK. EAST TO SOUTHEAST WINDS OF 10 TO 25
MPH WILL AFFECT THE REGION OVERNIGHT. WIND GUSTS OF 35 TO 45 MPH
ARE STILL EXPECTED ACROSS ELEVATIONS ABOVE 2000 FEET IN THE NORTHERN
ADIRONDACKS LATER THIS EVENING INTO THE OVERNIGHT HOURS.
HOWEVER...GUSTS ACROSS THE LOWER ELEVATIONS WILL BE OF LESSER
MAGNITUDE.

$$

VTZ016>019-031000-
/O.CON.KBTV.WI.Y.0006.060902T2200Z-060903T1300Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
347 PM EDT SAT SEP 2 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT SUNDAY...

A WIND ADVISORY REMAINS IN EFFECT FOR THE WESTERN SLOPES OF THE
GREEN MOUNTAINS FROM 6 PM THIS EVENING UNTIL 9 AM EDT SUNDAY. EAST
TO SOUTHEAST WINDS OF 5 TO 15 MPH EARLY THIS EVENING WILL INCREASE
TO 20 TO 30 MPH LATER THIS EVENING INTO THE OVERNIGHT HOURS. WIND
GUSTS OF 40 TO 50 MPH ARE ALSO EXPECTED ACROSS ELEVATIONS ABOVE
200O FEET AND IN FAVORED GAP WIND LOCALES DURING THIS PERIOD. THIS
MAY LEAD TO DOWNED TREE LIMBS AND SCATTERED POWER OUTAGES. THE
WINDS WILL SLOWLY ABATE BY LATER SUNDAY MORNING AND INTO THE
AFTERNOON HOURS.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

JMG
000 
WWUS71 KBTV 030734
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
334 AM EDT SUN SEP 3 2006

...STRONG WINDS EXPECTED TO CONTINUE THROUGH MID MORNING SUNDAY FOR THE
WESTERN SLOPES OF THE GREEN MOUNTAINS...

.THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE
NORTHWARD THROUGH WESTERN NEW YORK AND PORTIONS OF NEW ENGLAND THIS
MORNING. THE TIGHT PRESSURE GRADIENT BETWEEN THIS SYSTEM AND
STRONG HIGH PRESSURE ACROSS FAR EASTERN NEW ENGLAND AND THE
CANADIAN MARITIME PROVINCES WILL ALLOW LOCALIZED STRONG AND GUSTY
WINDS THROUGH MID MORNING TODAY. THE AREAS MOST LIKELY TO EXPERIENCE
THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 2000 FEET...AND
LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP WINDS.

VTZ016>019-031300-
/O.CON.KBTV.WI.Y.0006.000000T0000Z-060903T1300Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
334 AM EDT SUN SEP 3 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING FOR
THE WESTERN SLOPES OF THE GREEN MOUNTAINS.

WIND SPEEDS IN THE ADVISORY AREA WILL GUST TO 50 MPH AT TIMES
THROUGH 9 AM. THESE WINDS MAY RESULT IN DAMAGE TO TREE LIMBS AND
POWER LINES THROUGH THE MID MORNING. 

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
000 
WWUS71 KBTV 031300
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
900 AM EDT SUN SEP 3 2006

...STRONG GUSTY WINDS EXPECTED TO CONTINUE THROUGH MID AFTERNOON
FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS...

.THE REMNANTS OF TROPICAL STORM ERNESTO CONTINUE TO SLOWLY MOVE
NORTHWARD THROUGH NORTHERN NEW ENGLAND AND SOUTHERN CANADA THIS
MORNING. THE TIGHT PRESSURE GRADIENT BETWEEN THIS SYSTEM AND
STRONG HIGH PRESSURE ACROSS FAR EASTERN NEW ENGLAND AND THE
CANADIAN MARITIME PROVINCES WILL ALLOW LOCALIZED STRONG AND GUSTY
WINDS THROUGH MID MORNING TODAY. THE AREAS MOST LIKELY TO
EXPERIENCE THESE STRONGER WINDS ARE HIGHER ELEVATIONS ABOVE 1500 
FEET...AND LOCATIONS SUSCEPTIBLE TO SOUTHEASTERLY DOWNSLOPE GAP
WINDS.

VTZ016>019-031900-
/O.EXT.KBTV.WI.Y.0006.000000T0000Z-060903T1900Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
900 AM EDT SUN SEP 3 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON.

WIND SPEEDS IN THE ADVISORY AREA WILL GUST TO 50 MPH AT TIMES
THROUGH 3 PM. THESE WINDS MAY RESULT IN DAMAGE TO TREE LIMBS AND
POWER LINES THROUGH MID AFTERNOON...WHICH MAY CAUSE SCATTERED
POWER OUTAGES.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

JMG
000 
WWUS71 KBTV 031854
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
254 PM EDT SUN SEP 3 2006

VTZ016>019-032000-
/O.CAN.KBTV.WI.Y.0006.000000T0000Z-060903T1900Z/
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...ENOSBURG FALLS...RICHFORD...UNDERHILL...
BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
254 PM EDT SUN SEP 3 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS CANCELLED THE WIND
ADVISORY FOR THE WESTERN SLOPES OF THE GREEN MOUNTAINS. GUSTY
WINDS TO 35 MPH ARE STILL POSSIBLE ACROSS THE HIGHER ELEVATIONS
AND FAVORED GAP WIND LOCATIONS ALONG THE WESTERN SLOPES THROUGH
EARLY EVENING...THOUGH A GRADUAL ABATEMENT IN SPEEDS WILL OCCUR AS
THE EVENING PROGRESSES. WINDS WILL BECOME LIGHT SOUTHERLY ACROSS
THE AREA BY LATER TONIGHT.

$$

JMG

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Sep 1, 9:53 PM EDT, 5 hours 41 minutes earlier.

Area forecast discussion, Sep 1, 9:53 PM EDT, 5 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
953 PM EDT FRI SEP 1 2006

.SHORT TERM /REST OF TONIGHT/...
CI-CS SHIELD FM REMNANTS OF ERNESTO ALRDY INVADING FA AND WL CONT
TO LWR/THICKEN OVRNGT. TIMING APPEARS FASTER THAN MDLS INDICATE
AND CRNT TMPS/TD HIGHER THAN 3 HRLY GUIDANCE...THUS HAVE RAISED
MINS ACROSS THE BOARD.

&&

.AVIATION...
VFR CONDS OVRNGT WITH LCLZD IFR PSBL AT KMPV DUE TO FOG. VFR CONDS
SAT WITH CIGS GRADUALLY DROPPING TO BKN-OVC035-045 WITH -SHRA/-RA
DRG AFTN.

&&

.PREV DISCUSSION...
 /ISSUED 258 PM EDT FRI SEP 1 2006/

SHORT TERM /TONIGHT THROUGH SUNDAY/...
PRIMARY FORECAST CHALLENGE OVER COURSE OF SHORT TERM WILL BE TRACK
AND EVOLUTION OF THE REMNANTS OF TS ERNESTO AND IT/S ASSOC
MOISTURE/RAFL ACROSS THE AREA THIS WEEKEND. LATEST SYNOPTIC MAP
INDICATING STRONG 1034 HPA CANADIAN HIGH PRESSURE ACROSS SRN QUEBEC
CONTINUES TO EASE SLOWLY SSE PER RECENT MSAS 3 HRLY PRESSURE RISES.
UPPER TROUGH CONTINUES TO PINWHEEL ACROSS OHIO VLLY STATES WHILE
DEEP TROPICAL MOISTURE AND SFC REMNANTS OF TS ERNESTO PUSH SLOWLY
NORTHWARD ACROSS THE SRN MID ATLANTIC REGION.

IN REGARDS TO SENSIBLE WX CONDS...EXPECTING MAINLY CLR TO PTLY
CLOUDY SKIES OVERNIGHT AS AFOREMENTIONED SFC HIGH CONTINUES TO
MAINTAIN INFLUENCE ACROSS NRN NEW ENGLAND. WISPY CI/CS TO SLOWLY
THICKEN AND LOWER FROM SW TO NE LATER TONIGHT TOWARDS SUNRISE SAT.
SOME PATCHY FOG AGAIN POSSBL TONIGHT...BUT NOT AS WIDESPREAD AS THIS
MORNING...AND CONFINED MAINLY TO ERN/NERN VT.

COMPLEX WX SCENARIO THEN TAKES SHAPE SAT INTO SUN...AS NORTHWARD
MOVING ERNESTO REMNANTS BECOME BLOCKED BY THE STRONG SFC HIGH AND
ARE INCREASINGLY INFLUENCED BY UPPER LOW TO THE WEST. THUS MOISTURE
WILL TEND TO SHIFT WEST AND/OR BECOME STRETCHED IN A NW TO SE
ORIENTATION AS IT LIFTS NNE. HAVE LEANED MORE HEAVILY TOWARDS
HPC/TPC/GFS SOLNS IN REGARDS TO OVERALL SCENARIO...AND HAVE THROWN
NAM SOLN OUT AS A WESTERN OUTLIER. AS A RESULT...EXPECT A GENERAL
THICKENING AND LOWERING OF CLOUDS TOMORROW...WITH CHCS OF RAFL
INCREASING SLOWLY FROM SW TO NE. INITIAL LARGE TDD SPREAD FROM CHVLY
NORTH AND EAST WILL INHIBIT PCPN ONSET UNTIL LATER IN THE AFTERNOON
OR MORE LIKELY EVENING ACROSS NERN VT. BEST THREAT OF RAFL TOMORROW
TO OCCUR ACROSS FAR SW VT AND ALONG AND SW OF A KMSS-KSLK LINE BY
THE AFTERNOON HOURS. OTHER CONCERN ON SAT WILL BE POTENTIAL FOR
GUSTY SOUTHEASTERLY WINDS ACROSS THE HIGHER ELEV OF THE SRN
GREENS/SRN DACKS PER TIGHTENING PGRAD ACROSS AREA. LATEST 925 HPA
GFS ANALYSIS WOULD ADVERTISE GUSTS IN THE 30 TO 40 MPH
RANGE...PERHAPS A TAD HIGHER ACROSS ELEVATIONS ABOVE 1500 FEET OR SO
IAND HAVE INTRODUCED GUSTY WORDING IN THESE LOCALES ACCORDINGLY.

BY SAT NIGHT INTO SUNDAY OLD ERNESTO SFC REFLECTION SHOULD BE INVOF
OF WRN NY STATE WITH UPPER LOW NEARLY OVERHEAD IN A VERTICALLY
STACKED FASHION. DEEP AND MOIST SERLY FLOW SHOULD SLOWLY ABATE
OVERNIGHT INTO SUNDAY AS BOTH FEATURES PUSH SLOWLY EASTWARD ACROSS
AREA. GENERAL DYNAMICS/QG FORCING SLOWLY WANES OVER PERIOD...BUT
ENOUGH THAT LIKELY POPS WILL BE MAINTAINED ALL AREAS. GENERALLY
PERIODS OR BOUTS OF LIGHT RAIN AND/OR SHOWERS ALONG WITH PATCHY
FOG...THOUGH PORTIONS OF THIS PERIOD WILL BE DRY.

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
REMNANTS OF ERNESTO...NOW IN THE FORM OF A SHORTWAVE TROUGH...WILL
GRADUALLY LIFT OUT OF THE AREA SUNDAY NIGHT.  THERE WILL STILL BE A
CHANCE OF RAIN SUNDAY NIGHT...ESPECIALLY BEFORE MIDNIGHT.  CLOUDS
SHOULD LINGER INTO MONDAY BUT WEAK RIDGING ALOFT WILL BEGIN TO MOVE
INTO THE NORTHEAST.  AS A RESULT...PRECIPITATION CHANCES SHOULD BE
MINIMAL BUT CLOUDS WILL LINGER OVER THE AREA.  THE RIDGING ALOFT
BECOMES A BIT MORE ESTABLISHED ACROSS THE REGION MONDAY AFTERNOON
AND ESPECIALLY ON TUESDAY AS UPPER TROUGH MOVES INTO THE OHIO
VALLEY.  DRY WEATHER SHOULD CONTINUE INTO TUESDAY AND THE FIRST PART
OF WEDNESDAY.  THE FLOW ALOFT WILL BACK WEDNESDAY AFTERNOON AND
ALLOW A MORE SOUTHERLY FLOW TO DEVELOP.  IN ADDITION...THE UPPER
TROUGH WILL BEGIN TO LIFT NORTHEAST AND ENHANCE THE POTENTIAL FOR
SHOWERS WEDNESDAY AFTERNOON...WEDNESDAY NIGHT...AND THURSDAY.
DRYING TO TAKE PLACE THURSDAY NIGHT AND FRIDAY AHEAD OF LARGE UPPER
TROUGH OVER EASTERN CANADA.  NO SIGNIFICANT CHANGE IN AIRMASS TAKES
PLACE THROUGH THE PERIOD AS 850 MB TEMPERATURES RANGE FROM +9C TO
+11C.  LOOKS LIKE TUESDAY WILL BE THE WARMEST DAY WITH WEDNESDAY
THROUGH FRIDAY SHOWING A SLIGHT COOLING TREND.  ESSENTIALLY LOOKING
AT HIGHS GENERALLY IN THE UPPER 60S TO MID 70S THROUGH THE PERIOD.

AVIATION...
CIRRUS SHEILD ASSOCIATED WITH TD ERNESTO SLOWLY MOVING NORTH THROUGH
THE NORTHEAST THIS AFTERNOON. STRONG HIGH PRESSURE TO THE NORTH WILL
CONTINUE TO AFFECT THE NORTHERN PROGRESSION OF THIS CLOUD DECK
THROUGH SATURDAY. EXPECT FEW CIRRUS CLOUDS THIS AFTERNOON TO SLOWLY
INCREASE IN AREAL COVERAGE AND DENSITY OVERNIGHT AND EVENTUALLY
BECOME OVERCAST ALTO DECK BY MORNING. WINDS WILL BE GENERALLY LIGHT
OVERNIGHT...AND WILL INCREASE FROM THE SOUTHEAST ON SATURDAY WITH
STRONGEST GUST COMING IN AFTERNOON HOURS. OVERNIGHT FOG CONCERNS ARE
MARGINAL AT BEST WITH BEST CHANCE BEING AT KMPV DUE TO MOISTURE FLOW
OFF ATLANTIC. DONT FEEL KBTV AND KSLK HAVE MUCH OF CHANCE OF FOG
TONIGHT AS EAST-SOUTHEAST FLOW SHOULD RESULT IN SOME DOWNSLOPING OFF
GREEN AND ADIRONDACK MOUNTAINS. MAIN AVIATION WEATHER CONCERNS LOOK
TO BE AFTER 18Z SATURDAY...SO MORE ON THAT IN LATER TAFS.

HYDRO...
GENERAL RAFL ACROSS AREA FROM 12Z SAT THROUGH 00Z MONDAY SHOULD
AVERAGE BTWN 1.00 TO 1.50 INCHES ACROSS NRN NY...WITH HIGHER AMOUNTS
IN THE SRN/SWRN DACKS. LIGHTER AMNTS WILL BE OFFERED ACROSS
VERMONT...ESP CENTRAL AND NORTHERN PORTIONS OF THE STATE...WHERE A
GENERAL 0.50 TO 1.00 EVENT IS EXPECTED. DUE TO FAIRLY STRONG LL
SERLY FLOW THROUGH THIS PERIOD...SOME SHADOWING MAY OCCUR ACROSS
CHLVY AND NERN VT...ESP DURING SAT/SAT EVE WHEN FLOW IS STRONGEST.
CONVERSELY...LOCALLY HIGHER AMNTS MAY BE POSSBL ACROSS FAVORED
ERN/SERN FACING SLOPES OF THE SOUTHERN GREENS/DACKS...WHERE TOTALS
UPWARDS OF 2 INCHES ARE POSSBL. NONETHELESS...ANTECEDENT DRY CONDS
OVER THE MONTH OF AUGUST HAVE ALLOWED 6/12/24 HR FFG TO REMAIN QUITE
HIGH ACROSS FA...AND AS A RESULT NO HYDRO CONCERNS ATTM.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&

SHORT TERM...SLW
AVIATION...SLW
Hazardous weather outlook, Sep 2, 3:16 AM EDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
316 AM EDT SAT SEP 2 2006

NYZ026>031-034-035-087-VTZ001>012-016>019-030730-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
316 AM EDT SAT SEP 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT
AND SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT

THE REMNANTS OF TROPICAL DEPRESSION ERNESTO...LOCATED NEAR
CHESAPEAKE BAY EARLY THIS MORNING...WILL CONTINUE TO MOVE SLOWLY
NORTHWARD REACHING CENTRAL PENNSYLVANIA BY THIS EVENING.
MEANWHILE...A STRONG AREA OF SURFACE HIGH PRESSURE CENTERED OVER
NEW BRUNSWICK THIS MORNING WILL MOVE EASTWARD THROUGH THE MARITIME
PROVINCES TONIGHT. A STRENGTHENING PRESSURE GRADIENT BETWEEN
THESE SYSTEMS WILL RESULT IN LOCALLY STRONG SOUTHEAST WINDS
DEVELOPING THIS EVENING THROUGH SUNDAY MORNING ACROSS THE WESTERN
SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE ADIRONDACKS AND ST.
LAWRENCE VALLEY AREAS. A WIND ADVISORY IS IN EFFECT FOR SUSTAINED
WINDS OF 25-35 MPH WITH GUSTS TO 45 MPH POSSIBLE THIS EVENING
THROUGH MID MORNING SUNDAY. FOR ADDITIONAL INFORMATION...PLEASE
REFER TO THE WIND ADVISORY STATEMENT /ALBNPWBTV/.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WIND ADVISORY IS IN EFFECT FOR THE MORNING HOURS SUNDAY ACROSS
THE WESTERN SLOPES OF THE GREEN MOUNTAINS...AS WELL AS THE
NORTHERN ADIRONDACKS AND ST. LAWRENCE VALLEY AREAS. WINDS ARE
EXPECTED TO SUBSIDE SUNDAY AFTERNOON. FOR ADDITIONAL
INFORMATION...PLEASE REFER TO THE WIND ADVISORY STATEMENT
/ALBNPWBTV/. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT ANY OBSERVED/MEASURED STRONG WINDS TO THE NATIONAL
WEATHER SERVICE IN BURLINGTON VT.

BANACOS

Nearby

Wind Advisories in New York, 2006Wind Advisories in Vermont, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.